Urgent Question: Has anyone had any experience of low dose naltrexone raising their ck (creatine kinase) levels? I've finally persuaded my doctor to let me try LDN, and 10 days after starting I had a regular 3-monthly blood test that I have for other medical screening purposes, and it showed elevated ck levels, suggesting muscle damage is happening. I'm having a re-test next week, but before then I'm trying to find out if this is a known side effect of LDN, since some ck muscle problems can be drug induced. If the levels stay high next week, then the doctor will start investigating various possibilities, but since the LDN is new and he's not familiar with it and is suspicious of it anyway, this will be the first suspected cause that he will want me to stop to see if it changes the ck levels. Since I did the research that persuaded him to let me try LDN, I feel it's up to me to check out this possible danger which I had not seen any mention of on any of the LDN sites. I actually have thought I've seen some small improvements in leg muscle strength since starting the LDN, so I'm reluctant to stop it so soon unless I need to. Has anyone else come across an LDN-raised ck side effect?